PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 108 | 3 | 201-207
Tytuł artykułu

Two-weight norm inequalities for the fractional maximal operator on spaces of homogeneous type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a characterization of the pairs of weights (v,w), with w in the class $A_∞$ of Muckenhoupt, for which the fractional maximal function is a bounded operator from $L^p(X,vdμ)$ to $L^q(X,wdμ)$ when 1 < p ≤ q < ∞ and X is a space of homogeneous type.
Słowa kluczowe
Czasopismo
Rocznik
Tom
108
Numer
3
Strony
201-207
Opis fizyczny
Daty
wydano
1994
otrzymano
1991-10-18
poprawiono
1993-07-06
Twórcy
  • Programa Especial de Matemática Aplicada, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, Argentina
  • Programa Especial de Matemática Aplicada, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, Argentina
Bibliografia
  • [AM] H. Aimar and R. Macías, Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type, Proc. Amer. Math. Soc. 91 (1984), 213-216.
  • [C] A. Calderón, Inequalities for the maximal function relative to a metric, Studia Math. 57 (1976), 297-306.
  • [CF] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, ibid. 51 (1974), 241-250.
  • [CW] R. Coifman et G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math. 242, Springer, Berlin, 1971.
  • [MS1] R. Macías and C. Segovia, Lipschitz functions on spaces of homogeneous type, Adv. in Math. 33 (1979), 257-270.
  • [MS2] R. Macías and C. Segovia, A well behaved quasi-distance for spaces of homogeneous type, Trabajos de Matemática, no. 32, Inst. Argentino de Matemática, 1981.
  • [MT] R. Macías and J. L. Torrea, L² and $L^p$ boundedness of singular integrals on not necessarily normalized spaces of homogeneous type, Cuadernos de Matemática y Mecánica, PEMA-GTM-INTEC, no. 1-88, 1988.
  • [MW] B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261-274.
  • [P] C. Perez, Two weighted norm inequalities for Riesz potentials and uniform $L^p$-weighted Sobolev inequalities, Indiana Univ. Math. J. 39 (1990), 31-44.
  • [SW] E. Sawyer and R. Wheeden, Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces, Amer. J. Math. 114 (1992), 813-874.
  • [W] R. Wheeden, A characterization of some weighted norm inequalities for the fractional maximal function, Studia Math. 107 (1993), 257-272.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv108i3p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.